# SDR HNAA2012030700665

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 59,126 hours, 65,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 6 AND 7 ARE INOPERATIVE.  RELAMPED EMERGENCY FLOOR PATH LIGHTS AT ROW 6 AND 7 AS REQUIRED.  OPS CHECKED GOOD.
